# SDR USAABB03233

- Difficulty date: December 28, 2003
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N656US
- Make and model: Boeing 767-2B7
- Aircraft serial: 26847
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - FOUND THE FLOOR EMERGENCY LIGHTS AT SEAT ROWS 19 TO 27, LEFT SIDE, INOPERATIVE.  MAINTENANCE FOUND WIRE DISCONNECTED FROM SEAT ROW 26 AND BULB BURNED OUT AT SEAT ROW 27. RECONNECTED WIRE AND RELAMPED BULB.  OPS CHECK GOOD.  (M)
